# SDR USAA000514

- Difficulty date: March 31, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - .75 INCH SKIN CRACK, RIGHT FORWARD SERVICE DOOR JUST ABOVE LOWER HINGE CUTOUT.  REMOVED CRACK AND INSTALLED DOUBLER PER SRM 52-00-03.  (M)
